# SDR 07FDEA02850

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960135
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA 1086 - 1105 LBL 44 WL 208 SEAT TRACK I/B FLANGE HAS AREAS OF   CORROSION.  REMOVED CORROSION FROM LBL45 STA 1090-1110, ORIGINAL .080 REMAINING .071 WITHIN LIMITS IAW SRM 53-10-1.  TREATED AND PRIMED SEAT TRACK FROM STA 1090-1110; REMOVED CORROSION FROM SEAT TRACK LBL 45 STA 1086-1090, ORIGINAL .080 REMAINING .055 OUT OF LIMITS IAW SRM 53-10-1.  REMOVED DAMAGED SEAT TRACK FROM STA 1030-1090 IAW SRM 51-  30-2.  FABRICATED NEW TRACK FROM BAC1520-792 IAW SRM 51-30-1.  TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-10-2; INSTALLED NEW TRACK IAW SRM 51-30-2.
